# SDR DALA2023072606041

- Difficulty date: July 18, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,137 hours, 30,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 2L SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: FOUND D-RING NOT SECURED RE-SECURED SAME SLIDE LIGHT WORKS NORMAL. (4980430)
